# SDR XE4R2015FA0000203

- Difficulty date: April 20, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-2 ENTRY WAY DOOR FLOOR PANEL 262FF AT FRAME 68 TO 70 HAS CORROSION BEYOND LIMITS.  R & R THE FLOOR PANEL IAW SRM 53-42-12.
